# SDR UPS204854

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652162479
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LEFT WING INBOARD FLAP TE 3 INCHES FROM OUTBOARD EDGE DELAMINATED 17 INCHES BY 4 INCHES, T/E IS SPLIT 3 INCHES.  MAINTENANCE REMOVED AND REPLACED AFT FLAP ASSY IAW MM 27-51, OPS CK NORMAL.
